Alert archive / Alabama / Small Craft Advisories in 2018
Small Craft Advisory 7, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 22, 2018, 3:54 PM CST. It took effect at Jan 23, 2018, 12:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2018, 3:54 PM CST (21:54 UTC)
- In effect from
- Jan 23, 2018, 12:00 AM CST
- Expired
- Jan 23, 2018, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
468 WHUS74 KMOB 222154 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 354 PM CST Mon Jan 22 2018 ...AREAS OF DENSE MARINE FOG WILL IMPACT MOBILE BAY...THE MISSISSIPPI SOUND EAST OF PASCAGOULA...PERDIDO BAY AND ADJACENT OFFSHORE WATERS THROUGH EARLY THIS EVENING... ...STRONG OFFSHORE FLOW WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE OFFSHORE WATERS LATE TONIGHT THROUGH TUESDAY MORNING... GMZ650-230300- /O.EXT.KMOB.MF.Y.0005.000000T0000Z-180123T0300Z/ /O.NEW.KMOB.SC.Y.0007.180123T0600Z-180123T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- 354 PM CST Mon Jan 22 2018 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST TUESDAY... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect from midnight tonight to 9 AM CST Tuesday. * WINDS...Becoming northwest and increasing to 18 to 23 knots with a few higher gusts following the passage of a cold front late tonight through Tuesday morning. * WAVES/SEAS...3 to 4 feet. * Visibility...Areas of dense marine fog will frequently reduce the visibility to less than one mile through early this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ655-670-675-230300- /O.NEW.KMOB.SC.Y.0007.180123T0600Z-180123T1500Z/ Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 354 PM CST Mon Jan 22 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST TUESDAY... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect from midnight tonight to 9 AM CST Tuesday. * WINDS...Becoming northwest and increasing to 18 to 23 knots with a few higher gusts following the passage of a cold front late tonight through Tuesday morning. * WAVES/SEAS...Ranging from 3 feet near shore to 5 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ633-230300- /O.EXB.KMOB.MF.Y.0005.000000T0000Z-180123T0300Z/ Perdido Bay- 354 PM CST Mon Jan 22 2018 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... The National Weather Service in Mobile has issued a Dense Fog Advisory, which is in effect until 9 PM CST this evening. * VISIBILITY...Areas of dense marine fog will frequently reduce the visibility to less than one mile through early this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ630>632-230300- /O.EXT.KMOB.MF.Y.0005.000000T0000Z-180123T0300Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- 354 PM CST Mon Jan 22 2018 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * VISIBILITY...Areas of dense marine fog will frequently reduce the visibility to less than one mile through early this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
4 follow-up statements
534 WHUS74 KMOB 230257 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 857 PM CST Mon Jan 22 2018 ...AREAS OF DENSE MARINE FOG WILL IMPACT MOBILE BAY...THE MISSISSIPPI SOUND EAST OF PASCAGOULA...PERDIDO BAY AND ADJACENT OFFSHORE WATERS UNTIL 11 PM THIS EVENING... ...STRONG OFFSHORE FLOW WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE OFFSHORE WATERS LATE TONIGHT THROUGH TUESDAY MORNING... GMZ650-231100- /O.EXT.KMOB.MF.Y.0005.000000T0000Z-180123T0500Z/ /O.CON.KMOB.SC.Y.0007.180123T0600Z-180123T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- 857 PM CST Mon Jan 22 2018 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 11 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST TUESDAY... * WINDS...Becoming northwest and increasing to 18 to 23 knots with a few higher gusts following the passage of a cold front late tonight through Tuesday morning. * WAVES/SEAS...3 to 4 feet. * Visibility...Areas of dense marine fog will frequently reduce the visibility to less than one mile through this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ630>633-230500- /O.EXT.KMOB.MF.Y.0005.000000T0000Z-180123T0500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay- 857 PM CST Mon Jan 22 2018 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 11 PM CST THIS EVENING... * VISIBILITY...Areas of dense marine fog will frequently reduce the visibility to less than one mile through this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ655-670-675-231100- /O.CON.KMOB.SC.Y.0007.180123T0600Z-180123T1500Z/ Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 857 PM CST Mon Jan 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST TUESDAY... * WINDS...Becoming northwest and increasing to 18 to 23 knots with a few higher gusts following the passage of a cold front late tonight through Tuesday morning. * WAVES/SEAS...Ranging from 3 feet near shore to 5 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
092 WHUS74 KMOB 230504 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1104 PM CST Mon Jan 22 2018 ...STRONG OFFSHORE FLOW WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE OFFSHORE WATERS LATE TONIGHT THROUGH TUESDAY MORNING... GMZ650-231315- /O.EXP.KMOB.MF.Y.0005.000000T0000Z-180123T0500Z/ /O.CON.KMOB.SC.Y.0007.180123T0600Z-180123T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- 1104 PM CST Mon Jan 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... ...DENSE FOG ADVISORY HAS EXPIRED... * WINDS...Becoming northwest and increasing to 18 to 23 knots with a few higher gusts following the passage of a cold front late tonight through Tuesday morning. * WAVES/SEAS...3 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ630>633-230615- /O.EXP.KMOB.MF.Y.0005.000000T0000Z-180123T0500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay- 1104 PM CST Mon Jan 22 2018 ...DENSE FOG ADVISORY HAS EXPIRED... The dense fog that prompted the advisory has dissipated. $$ GMZ655-670-675-231315- /O.CON.KMOB.SC.Y.0007.180123T0600Z-180123T1500Z/ Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1104 PM CST Mon Jan 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... * WINDS...Becoming northwest and increasing to 18 to 23 knots with a few higher gusts following the passage of a cold front late tonight through Tuesday morning. * WAVES/SEAS...Ranging from 3 feet near shore to 5 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
754 WHUS74 KMOB 231353 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 753 AM CST Tue Jan 23 2018 ...STRONG OFFSHORE FLOW WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE OFFSHORE WATERS THROUGH MID MORNING... GMZ650-655-670-675-231500- /O.CON.KMOB.SC.Y.0007.000000T0000Z-180123T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 753 AM CST Tue Jan 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS...Becoming northwest and increasing to 18 to 23 knots with a few higher gusts following the passage of a cold front through mid morning. * WAVES/SEAS...4 to 5 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
999 WHUS74 KMOB 231508 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 908 AM CST Tue Jan 23 2018 ...Small Craft Advisory Has Expired... .Winds over Alabama and Western Florida Panhandle coastal waters have settled below Small Craft Levels. GMZ650-655-670-675-231615- /O.EXP.KMOB.SC.Y.0007.000000T0000Z-180123T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 908 AM CST Tue Jan 23 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds over Alabama and Western Florida Panhandle coastal waters have settled below Small Craft Levels. Winds still remain high enough for small craft to exercise caution into the afternoon hours. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 22, 12:43 PM CST, 3 hours 11 minutes earlier.
Area forecast discussion, Jan 22, 12:43 PM CST, 3 hours 11 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Mobile AL
1243 PM CST Mon Jan 22 2018
.DISCUSSION...See updated information below.
&&
.UPDATE...Late morning surface analysis shows the surface cold
front making its way across central portions of MS and into
southeast LA. Southerly low level flow continues across our
forecast area in advance of the front, with surface dewpoints
rising into the upper 50s inland to lower to mid 60s near the
immediate coast. Regional radar imagery shows two areas of
convection impacting our area as of noon CST: one linear complex
of showers and a few storms extending across central and interior
southwest AL (the southern extent located over Choctaw and
northern Clarke counties), while a secondary complex of convection
is moving into our Gulf marine zones and approaching coastal
portions of the CWA.
The forecast through the afternoon still looks on track and do not
anticipate significant changes. Scattered to locally numerous
showers and isolated embedded storms will continue to develop over
inland portions of the forecast area through the afternoon.
Overall severe potential remains quite marginal given that MLCAPE
will be mostly less than 500 J/KG, and that the stronger shear
will be lifting northeast of our region through the afternoon. The
strongest storms will likely affect the offshore coastal waters
where better instability will be located, and may have to monitor
a few of these storms if they can approach the immediate coast.
/21
&&
.MARINE...Areas of dense marine fog will likely continue to affect
Mobile Bay, the Mississippi sound east of Pascagoula, and the
offshore marine waters from Pascagoula to Pensacola out 20 NM
through the remainder of the afternoon as a very moist airmass
(dewpoints in the upper 50s to mid 60s) continues to advect over
cool near shore waters (water temperatures around 50). Observations
indicate visibility has dropped to around 1/10 mile near the
Bayway/Causeway and USCG station. We have issued a Marine Dense Fog
Advisory for this portion of the marine area through the remainder of
the afternoon. Will monitor closely to determine if this advisory
will need to be extended farther eastward. Numerous showers and
storms will spread over the marine area through the afternoon, a few
of which will be capable of producing strong wind gusts over 35
knots, very heavy rain, and frequent lightning. /21
&&
.AVIATION...
18Z issuance...MVFR to localized IFR ceilings will impact the
region this afternoon ahead of an approaching cold front.
Localized IFR or lower visibility will also be possible across
locations near the immediate coast (particularly around KBFM) this
afternoon. Scattered to numerous SHRA and a few TSRA will move
across the area this afternoon. Localized IFR or lower conditions
are also possible near storms along with localized stronger gusts.
A drier airmass will arrive behind the front this evening, with a
return to VFR conditions expected along with winds becoming west
to northwest. /21
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...Dense Fog Advisory until 6 PM CST this evening for GMZ630>632-
650.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Jan 22, 6:12 AM CST, 9 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 612 AM CST Mon Jan 22 2018 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-231215- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 612 AM CST Mon Jan 22 2018 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight Scattered to occasionally numerous showers and isolated thunderstorms, are expected today from late morning through the afternoon and into the early evening hours. A few of the storms may become strong to marginally severe, with locally damaging wind gusts being the most likely threats. A brief isolated tornado is possible, though this threat is very low. Showers and storms will be ending from west to east across the area this afternoon and evening. A moderate to occasionally strong onshore winds ahead of a cold front will maintain a moderate risk of rip currents today into this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn Severe Storm Spotter networks is not expected through Sunday. GMZ630>636-650-655-670-675-231215- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 612 AM CST Mon Jan 22 2018 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight Hazardous conditions to small craft will be possible, especially over Gulf waters as a cold front moves east across the area. Winds and seas higher near scattered to numerous showers and thunderstorms today. Small craft should caution through tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Hazardous conditions for small craft will continue through much of the week, becoming a more hazardous by weeks end when offshore winds are expected to increase slightly along with building seas. Small Craft Advisories may be required later this week.
In the hours before
Special weather statement, Jan 22, 10:17 AM CST, 5 hours 37 minutes before
Special Weather Statement
National Weather Service Mobile AL
1017 AM CST MON JAN 22 2018
MSZ067-221700-
Wayne MS-
1017 AM CST MON JAN 22 2018
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN WAYNE COUNTY UNTIL 1100 AM CST...
At 1016 AM CST, the strong thunderstorm was located over Laurel,
moving east at 65 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Waynesboro.
LAT...LON 3182 8894 3183 8876 3185 8865 3189 8847
3170 8847 3159 8894
TIME...MOT...LOC 1616Z 250DEG 57KT 3170 8910Special weather statement, Jan 22, 10:43 AM CST, 5 hours 11 minutes before
Special Weather Statement
National Weather Service Mobile AL
1043 AM CST MON JAN 22 2018
ALZ051-221730-
Choctaw AL-
1043 AM CST MON JAN 22 2018
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CHOCTAW
COUNTY UNTIL 1130 AM CST...
At 1041 AM CST, cluster of strong thunderstorms was located roughly
from Quitman to Eucutta, moving east at 55 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Butler, Lisman, Pennington, Gilbertown and Toxey.
LAT...LON 3231 8793 3228 8793 3230 8794 3230 8798
3228 8802 3218 8801 3209 8804 3205 8812
3201 8811 3198 8806 3195 8808 3195 8812
3192 8809 3193 8805 3190 8813 3180 8817
3174 8847 3191 8847 3231 8842
TIME...MOT...LOC 1641Z 251DEG 46KT 3207 8852Special weather statement, Jan 22, 11:25 AM CST, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Mobile AL
1125 AM CST MON JAN 22 2018
ALZ053-221800-
Clarke AL-
1125 AM CST MON JAN 22 2018
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN CLARKE COUNTY UNTIL NOON CST...
At 1124 AM CST, the strong thunderstorm was located near Putnam, or
11 miles southeast of Butler, moving east at 55 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Thomasville.
LAT...LON 3189 8767 3188 8814 3191 8813 3191 8810
3192 8807 3193 8805 3194 8807 3192 8809
3194 8810 3195 8812 3197 8809 3195 8808
3196 8807 3198 8807 3198 8806 3199 8807
3199 8767
TIME...MOT...LOC 1724Z 255DEG 46KT 3198 8807Special weather statement, Jan 22, 12:29 PM CST, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Mobile AL
1229 PM CST MON JAN 22 2018
ALZ054-221915-
Wilcox AL-
1229 PM CST MON JAN 22 2018
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN WILCOX COUNTY UNTIL 115 PM CST...
At 1229 PM CST, the strong thunderstorm was located near Vineland, or
12 miles northeast of Thomasville, moving east at 40 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Pine Hill and Dannelly Reservoir.
LAT...LON 3225 8742 3224 8739 3220 8736 3220 8733
3214 8728 3214 8725 3212 8726 3210 8723
3208 8719 3207 8719 3206 8718 3205 8718
3195 8767 3200 8767 3201 8762 3213 8762
3213 8752 3226 8752 3227 8751 3227 8744
TIME...MOT...LOC 1829Z 247DEG 34KT 3205 8761The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 9:40 AM CST | Marine Dense Fog Advisory | MOB | 13 hr | |
| Jan 22, 10:43 AM CST | Special Weather Statement | MOB | Choctaw | 47 min |
| Jan 22, 11:25 AM CST | Special Weather Statement | MOB | Clarke | 35 min |
| Jan 22, 11:33 AM CST | Special Marine Warning | MOB | 87 min | |
| Jan 22, 12:29 PM CST | Special Weather Statement | MOB | Wilcox | 46 min |
| Jan 22, 12:35 PM CST | Special Marine Warning | MOB | 55 min | |
| Jan 22, 12:51 PM CST | Special Marine Warning | MOB | 54 min | |
| Jan 22, 1:36 PM CST | Special Marine Warning | MOB | 54 min | |
| Jan 22, 3:21 PM CST | Special Marine Warning | MOB | 39 min | |
| Jan 22, 10:17 AM CST | Special Weather Statement | MOB | Wayne | 43 min |
Nearby
Small Craft Advisories in Alabama, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.